# SDR ASOA201001131

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 INTERCOSTAL ANGLE AT RBL 36 IS CRACKED.   REMOVED DAMAGED RT 484 INTERLOSTAL CLIP AT RBL 36 AND INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-40-11 & 51-42-21.
